MathSciNet Relay Station
MathSciNet bibliographic data
MR2275026 (2007h:34124) 34K13 (47N20)
Zeng, Zhijun; Bi, Li; Fan, Meng Existence of multiple positive periodic solutions for functional differential equations. J. Math. Anal. Appl. 325 (2007), no. 2, 1378–1389.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement